# SDR AALA20091014JFK01

- Difficulty date: October 14, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 47,328 hours, 16,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL098BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED LAMP AT OVERWING EGRESS RED LIGHT ASSEMBLIES.
